IEEE - Institute of Electrical and Electronics Engineers, Inc. - Fault Estimation for Fuzzy Delay Systems: A Minimum Norm Least Squares Solution Approach

Author(s): Sheng-Juan Huang ; Guang-Hong Yang
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Volume: PP
Page(s): 1 - 11
ISSN (Paper): 2168-2267
ISSN (Online): 2168-2275
DOI: 10.1109/TCYB.2016.2586968
Regular:

This paper mainly focuses on the problem of fault estimation for a class of Takagi-Sugeno fuzzy systems with state delays. A minimum norm least squares solution (MNLSS) approach is first... View More

Advertisement